# SDR HALA97119

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FLOOR PANEL CABIN FLOOR LINE STATION 237 TO 294, FROM CLT TO LBL 16.  REMOVED, FABRICATED, INSTALLED HAT CHANNELS PER SRM 53-23-0 AND 51-30-2.  (M)
